Dr. Roberto Laface

Technische Universität München
Zentrum Mathematik - M11
Boltzmannstr. 3
85748 Garching bei München
Deutschland

Büro:         MI 02.12.039
Telefon:     +49 89 289-17060
Email:        laface 'at' tum.de

Research Interests

My main research interests lie in Arithmetic and Algebraic Geometry. More precisely, my current interests include (but they are not limited to):

  • geometry and arithmetic of K3 surfaces, in particular those of maximum Picard number;
  • abelian varieties, and their moduli spaces;
  • geometry and arithmetic of Enriques surfaces;
  • linear series and related topics, in particular the Bounded Negativity Conjecture.

More recently, I have become interested in positive characteristic geometry!!

Education

  • September 2013 / October 2016: Ph.D. in Mathematics at Leibniz Universität Hannover
  • October 2011 / July 2013: M.Sc. in Pure Mathematics at Università degli Studi di Milano
  • September 2008 / October 2011: B.Sc. in Pure Mathematics at Università degli Studi di Milano

Positions

  • April 2017 / - : Postdoctoral researcher at Technische Universität München
  • March 2016 / April 2016: Visiting scholar at the IHÉS
  • November 2013 / October 2016: Associate member of GRK 1463 "Analysis, Geometry and String Theory"
  • Sep 2013 / March 2017: Research assistant at Leibniz Universität Hannover
  • Aug 2012 / June 2013: Visiting student at the Matematisk Institutt, Universitetet i Bergen

Pubblications & preprints

  • "On the Picard numbers of abelian varieties II" -- in preparation.
  • "Towards the weighted bounded negativity conjecture" (with Piotr Pokora) -- in preparation.
  • "On the Picard numbers of abelian varieties" (with Klaus Hulek) -- submitted.
  • "Bounds on Harbourne constants of transversal configurations of curves" (with Piotr Pokora) -- submitted.
  • "The field of moduli of singular K3 surfaces" -- submitted.
  • "Decompositions of singular abelian surfaces" -- submitted.
  • "On the local negativity of surfaces with numerically trivial canonical class" (with Piotr Pokora) -- accepted.
  • "On isogenies of Prym varieties" (with César Martínez) -- accepted.
  • "On Zariski decomposition with and without support" -- Taiwanese Journal of Mathematics, Vol 20, No 4 (2016): pp. 755-767.